# SDR O05R200400104

- Difficulty date: April 5, 2004
- Submitted: April 7, 2004
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Propeller: Mcauly B2D34C213
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90DHA16
- Part serial: K83921
- Condition: Scratched
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 BLADE REJECTED FOR SCRATCH IN SHOT PEEN.
